# SDR SWAA2018111326649

- Difficulty date: October 20, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 69,108 hours, 40,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 111A15126
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX HORSESHOE BRACKET INBOARD UPPER ATTACH ANGLE CRACKED AT BS 663, RBL 17.  R&R DOUBLER ASSEMBLY IAW DWG AND SRM.
